RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1972, Volume 6, Issue 3  


The stability of the solution of the Cauchy problem for a second-order parabolic equation with data on a time-like surface
B. K. Amonov
1
The Brauer group of abelian varieties
V. G. Berkovich
10
The principal part of the resolvent of non-self-adjoint operators in a neighborhood of spectral singularities
M. G. Gasymov, F. G. Maksudov
16
Cohomology of the Lie algebra of Hamiltonian formal vector fields
I. M. Gel'fand, D. I. Kalinin, D. B. Fuchs
25
Algebraic nonsolvability and almost algebraic solvability of the centerfocus problem
Yu. S. Ilyashenko
30
Closed ideals in the ring $A^n$
B. I. Korenblum
38
Extension and the concept of locally uniformly continuous mappings
Nguyen Van Khue
53

Brief communications
On the invariant subspaces of a family of commuting operators in the space $\Pi_\varkappa$
T. Ya. Azizov
59
Integrals of rapidly oscillating functions and singularities of projections of Lagrangian manifolds
V. I. Arnol'd
61
On the germs of analytic mappings whose topological type is determined by a finite jet
A. N. Varchenko
63
On the completeness of a subsystem of eigenfunctions of one class of boundary value problems
K. É. Vega
65
Conditional expectation and modular automorphisms of von Neumann algebras
V. Ya. Golodets
68
Homogeneous generalized functions in a vector space over a local non-Archimedean field which are related to a quadratic form
M. I. Graev, R. I. Prokhorova
70
On the zeros of eigenfunctions
E. A. Dain
72
On the number of solutions of a self-adjoint system of second-order differential equations in $L_2(0,\infty)$
G. A. Kalyabin
74
On superpositions of algebraic functions
V. Ya. Lin
77
A topological interpretation of the homologies of the diagonal complex of the Lie algebra of vector fields with coefficients in the trivial unitary representation
M. V. Losik
79
On idempotent multipliers in symmetric functional spaces
B. S. Mityagin
81
Application of the Schauder–Tikhonov principle to the problem of bounded solutions of differential equations
È. M. Muhamadiev, Kh. Nazhmiddinov, B. N. Sadovskii
83
On symmetric functions of class $D_u^2(H)$
S. M. Semenov
85
On the entropy of a sequence of partitions generated by an endomorphism
S. A. Yuzvinskii
87
Функциональный анализ и его приложения Functional Analysis and Its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020